MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 46MM; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 46MM; HIP COMPONENT
Model Number 38AM4600
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Metal Related Pathology (4530)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, an mri of the patient's left hip taken due to pain on (b)(6) 2021, this showed a periarticular cyst, suggestive of metallosis.The metal ion levels extracted on (b)(6) 2022 were found to be cr = 3.4 and co = 3.8 which increased with respect to the metal ions extracted on may 14, 2021, which were cr= 2.2 and co= 2.9.

Brand Name
CONSERVE® A-CLASS® BFH® HEAD MEDIUM NECK 46MM
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18627704
Report Number3010536692-2024-00069
Device Sequence Number20856080
Product Code KWA
UDI-Device IdentifierM68438AM46001
UDI-PublicM68438AM46001
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K021349
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number38AM4600
Device Catalogue Number38AM4600
Device Lot Number128747412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2024
Initial Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale